# SDR USAA2014082500022

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND 2R DOOR ASSIST BOTTLE PRESS LOW.  REQUIRES SERVICING.  NO MSG ON FAP OR CIDS.  SERVICED 2R DOOR TO NOMINAL PRESS.
